Tsukuba Journal of Mathematics

Selfinjectivity of rings relative to Lambek torsion theory

Mitsuo Hoshino

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 21, Number 1 (1997), 1-13.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163157

Digital Object Identifier
doi:10.21099/tkbjm/1496163157

Mathematical Reviews number (MathSciNet)
MR1467217

Zentralblatt MATH identifier
0891.16002

Citation

Hoshino, Mitsuo. Selfinjectivity of rings relative to Lambek torsion theory. Tsukuba J. Math. 21 (1997), no. 1, 1--13. doi:10.21099/tkbjm/1496163157. https://projecteuclid.org/euclid.tkbjm/1496163157


Export citation